View Single Post
Old 11-12-2013, 10:46 PM   #13
activeadventurer
Hanging in the Heartland
 
activeadventurer's Avatar
 
Join Date: Aug 2005
Location: Minneapolis, Minnesota
Posts: 831

S/C/G: 470/220/170

Height: 5"8"

Default

Hi all,

Glad to here about all the good results. Jiffy. I am not sure if the cognitive impairment side effect is specific to my surgery or not. I simply noticed that one month after getting off the post op Vicodin, I was still feeling foggy brained. I used to do neuroscience research and thought " My brain is not getting enough glycogen" When I called my doctor to inquire, I got the "oh yeah, that is a known side effect..." I was/am really unhappy that no one told me about it before my surgery. All things said, I would have still had it but would have planned differently and not lost over 6 thousand dollars in tuition on classes I could not finish.

Thanks for listening to my rant. If I get any more information I will post it. They tell me it improves somewhat at 6 months and by one year post op, I will be back to where I was before surgery. One plus, I find doing cardio a great way of dealing with the frustration and anxiety the situation has created.

best D
__________________
Healthy nutrition, exercise and stress reduction are my #1 priorities


Last edited by activeadventurer; 11-12-2013 at 10:48 PM.
activeadventurer is offline   Reply With Quote